# SDR DHL9770209D

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19793
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, FRAME AT BS 480 INNER FLANGE CRACKED AND FIGURE EIGHT HOLES 4 ABOVE FLOOR, RIGHT SIDE.  REMOVED FASTENERS AND CUT OUT DAMAGED AREA, NDT INSPECTED, INSTALLED DOUBLER REPAIR  AT CABIN FRAME PER SRM 51-40-3  6 X 10.25 AND FILLER 1.5 X 2.
